# SDR DXTA2016021006182

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 157 hours, 116 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B, A

## Discrepancy

WHILE EN-ROUTE AT FL400 WE RECEIVED THE WHITE CAS MSG AHARS 1 & 2 FAULT.  UNDER THE MSG PAGE ON THE GTC WAS INDICATING GPS NAVIGATION SIGNALS WERE LOST.  APPROX 10 MINUTES LATER WE RECEIVED THE YELLOW YD FAIL AP FAIL SWPS FAIL & WHITE VENTRAL  RUDDER FAIL.  THE ACFT ENTERED A DUTCH ROLL WHICH WAS MOSTLY CONTROLLABLE.  WE DESCENDED TO FL250 & REGAINED CONTROL OF THE ACFT OUT OF FL290 APPROX.  SOMEWHERE AROUND 25000 FEET THE CAS MSGS DISAPPEARED & STAYED OFF FOR THE REMAINDER OF THE FLIGHT.
